Journal of Generalized Lie Theory and Applications

The Generalization of the Stallings Theorem

A Onsory and M Araskhan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we present a relative version of the concept of lower marginal series and give some isomorphisms among $\mathcal{V}G$-marginal factor groups. Also, we conclude a generalized version of the Stalling’s theorem. Finally, we present a sufficient condition under which the order of the generalized Baer-invariant of a pair of finite groups divides the order of the generalized Baer-invariant of its factor groups.

Article information

Source
J. Gen. Lie Theory Appl., Volume 10, Number S2 (2016), 3 pages.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1479265222

Digital Object Identifier
doi:10.4172/1736-4337.1000S2-003

Mathematical Reviews number (MathSciNet)
MR3663972

Zentralblatt MATH identifier
1372.20048

Keywords
Schur-Baer variety Pair of groups $\mathcal{V}G$-marginal series

Citation

Onsory, A; Araskhan, M. The Generalization of the Stallings Theorem. J. Gen. Lie Theory Appl. 10 (2016), no. S2, 3 pages. doi:10.4172/1736-4337.1000S2-003. https://projecteuclid.org/euclid.jglta/1479265222


Export citation